Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
127 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes exhaustion along with frequent urination while on Seroquel?

I used to take Seroquel xr and am now taking the generic which is not xr. I have noticed a lot of changes but the one concern I am still having is that especially lately I wake up exhausted and in a sweat with a major urgency to urinate. I feel as if my mind is trying to wake me up to urinate and my body refuses to get up and. feels so heavy and tired from the medication that I am not getting proper sleep because of this struggle going on. Any information on this would be helpful as well as just knowing what the difference between xr and the regular is- how they work differently. I have cut down on the medication by as much as half and am still having this problem. Thanks
Wed, 15 Jun 2016
Report Abuse
General & Family Physician 's  Response
dear friend
Seroque or Quetiapine is a sedating medication XR formulation produce lesser sedation than the immediate release formulation which you are currently taking that would be the reason of most of your symptoms, urgency of urination is not a documented side effect of the medicine so that may have its origin in some other reason may be the sedation causes you to delay urination to the point of urgency, my suggestion will be to revert to the original formulation and see if your symptoms resolve
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


What causes exhaustion along with frequent urination while on Seroquel?

dear friend Seroque or Quetiapine is a sedating medication XR formulation produce lesser sedation than the immediate release formulation which you are currently taking that would be the reason of most of your symptoms, urgency of urination is not a documented side effect of the medicine so that may have its origin in some other reason may be the sedation causes you to delay urination to the point of urgency, my suggestion will be to revert to the original formulation and see if your symptoms resolve